Follow
László Tóth
László Tóth
Professor of Mathematics, University of Pécs, Hungary
Verified email at gamma.ttk.pte.hu - Homepage
Title
Cited by
Cited by
Year
Problem E3432
L Tóth
Amer. Math. Monthly 98 (3), 264, 1991
711991
A survey of gcd-sum functions
L Tóth
J. Integer Sequences (2010) 13, Article 10.8.1, 2010
682010
On certain arithmetic functions involving exponential divisors, II
L Tóth
Annales Univ. Sci. Budapest. Sect. Comp. (2007) 27, 155-166, 2007
622007
The Probability that k Positive Integers Are Pairwise Relatively Prime
L Toth
FIBONACCI QUARTERLY (2002) 40 (1), 13-18, 2002
602002
Multiplicative Arithmetic Functions of Several Variables: A Survey
L Tóth
Mathematics Without Boundaries, Surveys in Pure Mathematics, T. M. Rassias …, 2013
592013
Menon's identity and arithmetical sums representing functions of several variables
L Tóth
Rend. Sem. Mat. Univ. Politec. Torino 69, 1 (2011), 97--110; arXiv preprint …, 2011
572011
On the number of cyclic subgroups of a finite abelian group
L Tóth
Bull. Math. Soc. Sci. Math. Roumanie 55(103) (2012); arXiv preprint arXiv …, 2012
412012
An order result for the exponential divisor function
L Tóth
Publ. Math. Debrecen (2007); arXiv preprint arXiv:0708.3552 71 (1-2), 165-171, 2007
392007
Regular integers modulo n
L Tóth
Annales Univ. Sci. Budapest., Sect. Comp. (2008); arXiv preprint arXiv:0710 …, 2007
352007
Representing and Counting the Subgroups of the Group Z_m x Z_n
M Hampejs, N Holighaus, L Tóth, C Wiesmeyr
Journal of Numbers 2014, 2014
322014
Counting solutions of quadratic congruences in several variables revisited
L Tóth
Journal of Integer Sequences, Vol. 17 (2014), Article 14.11.6, arXiv …, 2014
322014
Subgroups of finite Abelian groups having rank two via Goursat's lemma
L Tóth
Tatra Mt. Math. Publ. 59 (2014), 93-103, arXiv preprint arXiv:1312.1485, 2014
322014
Problem E3432 (Solution)
L Tóth
Amer. Math. Monthly 99 (7), 684-685, 1992
321992
The discrete Fourier transform of r-even functions
L Tóth, P Haukkanen
Acta Univ. Sapientiae Math. (2011) 3, 5-25, 2011
292011
Menon-type identities concerning Dirichlet characters
L Tóth
International Journal of Number Theory 14 (2018), No. 4, 1047-1054, DOI:10 …, 2018
282018
ON THE AVERAGE NUMBER OF SUBGROUPS OF THE GROUP Z_m x Z_n
WG NOWAK, L TÓTH
International Journal of Number Theory 10 (2014), 363-374, 2014
27*2014
Restricted linear congruences
K Bibak, BM Kapron, V Srinivasan, R Tauraso, L Tóth
Journal of Number Theory 171, 128-144, 2017
252017
On the subgroups of finite Abelian groups of rank three
M Hampejs, L Tóth
Annales Univ. Sci. Budapest., Sect. Comp. (2013) 39, 111-124, 2013
242013
A gcd-sum function over regular integers modulo n
L Tóth
J. Integer Sequences (2009) 12, 2009
242009
A remark on the gamma function
J Sándor, L Tóth
Elem. Math. (1989) 44 (3), 73-76, 1989
241989
The system can't perform the operation now. Try again later.
Articles 1–20